Irregular edge coloring of 2-regular graphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2011

Irregular edge coloring of 2-regular graphs

Abstract

Let G be a simple graph and let us color its edges so that the multisets of colors around each vertex are distinct. The smallest number of colors for which such a coloring exists is called the irregular coloring number of G and is denoted by c(G). We determine the exact value of the irregular coloring number for almost all 2-regular graphs. The results obtained provide new examples demonstrating that a conjecture by Burris is false. As another consequence, we also determine the value of a graph invariant called the point distinguishing index (where sets, instead of multisets, are required to be distinct) for the same family of graphs.
Fichier principal
Vignette du fichier
1332-5879-1-PB.pdf (284.06 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00990495 , version 1 (13-05-2014)

Identifiers

Cite

Sylwia Cichacz, Jakub Przybylo. Irregular edge coloring of 2-regular graphs. Discrete Mathematics and Theoretical Computer Science, 2011, Vol. 13 no. 1 (1), pp.1--11. ⟨10.46298/dmtcs.544⟩. ⟨hal-00990495⟩

Collections

TDS-MACS
45 View
854 Download

Altmetric

Share

Gmail Facebook X LinkedIn More